On a generalization of Bernoulli's inequality

Leindler, László: On a generalization of Bernoulli's inequality. Acta scientiarum mathematicarum, (33) 3-4. pp. 225-230. (1972)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (842kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1972
Volume: 33
Number: 3-4
Page Range: pp. 225-230
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 230. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2016. Oct. 15. 14:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/14359

Actions (login required)

View Item View Item